A Change in Perspective~

This morning I talked to my little brother about this new med, Adderall, that the doctor put me on! I spilled about how I’m actually afraid of it, I’d heard such bad things about it, and it didn’t help at all that I got the generic so it says “amphetamine salts.” I did not want to even give this a chance! I knew it wouldn’t work, I knew I would be off of it after the probationary experiment! I was so mad at my doctor for even giving it to me. 

Well, my little brother (37) is way more open minded and knowledgeable about things like this and he explained what a good thing these meds are for the people who really need them. He said I should give them a chance. 

So I stepped back, detached my emotions and looked carefully at the facts the last few days…

  • The first full day on Adderall~ Tuesday, the day after a travel day and I would normally spend the day in bed recovering, instead I did a few loads of laundry, vacuumed the living room floor, and did the dishes. *notice no nap today! 
  • Day 2, Wednesday~ I woke up at 4am with the worst hangover headache, nausea, aches, shaky (low Cortisol,) I took my HC, then a bit more, the symptoms eased up but I was already awake so I stayed up! At 8am I participated in my first belly dancing lesson. At 9am I laid down for a nap (missing my 9:30am meds, my 10:30am meds) and woke up at 2pm. The rest of the day I accomplished more laundry and even made dinner and cleaned the kitchen. I was asleep by 10:pm 
  • Day 3, Thursday~ I was woke up at 2:30am by a worse headache than the morning before, the nausea, all of it was bad! I wasted no time trying to go back to sleep, I got up and took my 3am dose doubled. Then I waited to feel better. At 9am I did day 2 of the belly dancing exercises, realizing that ouchie- I am sore from yesterday! At 10:45 I laid down (again I was up to early) and I woke at 1pm. 

So… what I am seeing is an increase in energy, and with that comes the use of more Cortisol I assume? So I think I need to get my HC dosage adjusted and I will be feeling much better! 

I have not yet seen a difference in the brain fog, but I was told to give it some time. 

I guess when I take my emotions and fears out of the equation, the Adderall might be a good thing after all! 

Thank you little brother for the change in perspective! 💜

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s